Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 16, NWS Amarillo, TX

June 2, 2024Hutchinson County, Moore County, Texas

NWS Amarillo, TX issued this tornado warning at Jun 2, 2024, 7:11 PM CDT for Hutchinson County, Moore County, Texas. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2024, 7:11 PM CDT (00:11 UTC)
Expired
Jun 2, 2024, 7:45 PM CDT
In force
34 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

Counties Hutchinson County, TX, Moore County, TX

The radar

The Amarillo radar (KAMA), 52 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:11 PM CDTTORNADO4 Wnw Sanford, TXCorrects previous tornado report from 4 WNW Sanford. NWS employee reported tornado on the ground. This tornado formed over Lake Meredith. The track of the tornado was parallel to the shoreline, before moving north-northeast into an inlet called Bugbee. The tor
Jun 2, 7:12 PM CDTTORNADO4 Wnw Sanford, TXNWS employee reported tornado on the ground.
Jun 2, 7:16 PM CDTTORNADO3 Wnw Sanford, TXA second EF0 tornado formed and moved northeast between Lake Meredith and the Bugbee community. Was on the ground for about 2 minutes with a path width of 75 yards and path track of 0.8 mile. A few mesquite tree limbs were snapped and other floral damage was i
Jun 2, 7:31 PM CDTHAIL 1.754 Wnw Sanford, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:53 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 847 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
847 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
2032 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WFUS54 KAMA 030011
TORAMA
TXC233-341-030045-
/O.NEW.KAMA.TO.W.0016.240603T0011Z-240603T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
711 PM CDT Sun Jun 2 2024

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Southwestern Hutchinson County in the Panhandle of Texas...
  Eastern Moore County in the Panhandle of Texas...

* Until 745 PM CDT.

* At 711 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Sanford, or 11 miles west of Borger, moving
  southeast at 10 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Fritch and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3568 10168 3579 10160 3574 10142 3562 10153
      3562 10160
TIME...MOT...LOC 0011Z 302DEG 10KT 3570 10160 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

Vanden Bosch
5 follow-up statements
471 
WWUS54 KAMA 030015
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
715 PM CDT Sun Jun 2 2024

TXC233-341-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-Moore TX-
715 PM CDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON AND EASTERN MOORE COUNTIES...

At 715 PM CDT, a confirmed tornado was located near Sanford, or 11
miles west of Borger, moving southeast at 10 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Public confirmed tornado 3 miles northwest of Sanford at 
         710 PM.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fritch and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3568 10168 3579 10160 3574 10142 3562 10153
      3562 10160
TIME...MOT...LOC 0015Z 306DEG 8KT 3570 10159 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00IN

$$

Vanden Bosch
868 
WWUS54 KAMA 030020
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
720 PM CDT Sun Jun 2 2024

TXC233-341-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-Moore TX-
720 PM CDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON AND EASTERN MOORE COUNTIES...

At 719 PM CDT, a confirmed tornado was located near Sanford, or 10
miles west of Borger, moving east at 5 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Public confirmed tornado. Tornado has been 
         sporadically lifting and touching down.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fritch and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3568 10168 3579 10160 3574 10142 3562 10153
      3562 10160
TIME...MOT...LOC 0019Z 283DEG 5KT 3572 10158 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00IN

$$

Vanden Bosch
923 
WWUS54 KAMA 030024
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
724 PM CDT Sun Jun 2 2024

TXC341-030034-
/O.CAN.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Moore TX-
724 PM CDT Sun Jun 2 2024

...THE TORNADO WARNING FOR EASTERN MOORE COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

&&

LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
      3574 10142
TIME...MOT...LOC 0024Z 273DEG 9KT 3572 10156 

$$

TXC233-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-
724 PM CDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON COUNTY...

At 724 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, or 10 miles northwest of Borger, moving
east at 10 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
      3574 10142
TIME...MOT...LOC 0024Z 273DEG 9KT 3572 10156 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

Vanden Bosch
978 
WWUS54 KAMA 030029
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
729 PM CDT Sun Jun 2 2024

TXC233-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-
729 PM CDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON COUNTY...

At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, or 9 miles northwest of Borger, moving
southeast at 10 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
      3574 10142
TIME...MOT...LOC 0028Z 294DEG 7KT 3572 10155 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50IN

$$

Vanden Bosch
042 
WWUS54 KAMA 030036
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
736 PM CDT Sun Jun 2 2024

TXC233-030045-
/O.CON.KAMA.TO.W.0016.000000T0000Z-240603T0045Z/
Hutchinson TX-
736 PM CDT Sun Jun 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN HUTCHINSON COUNTY...

At 735 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sanford, or 7 miles northwest of Borger, moving east
at 10 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3564 10151 3568 10160 3571 10162 3579 10160
      3574 10142
TIME...MOT...LOC 0035Z 289DEG 11KT 3571 10152 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50IN

$$

Vanden Bosch

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 2, 6:17 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 2, 6:17 PM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
617 PM CDT Sun Jun 2 2024

...New AVIATION...

.SHORT TERM ...
(This evening through Monday night)
Issued at 232 PM CDT Sun Jun 2 2024

Another round of rain showers and thunderstorms remain on tap for
the panhandles as ample moisture and instability remain over the
area. Currently a dry line is forming in the western panhandles
to the west of Amarillo which coupled with old outflows from this
morning should act as the point of initiation for the rain showers
and thunderstorms. The start time for these is likely to be during
the mid to late afternoon hours as heating maximizes and a trough
passes across the region. There is indications that a cap is also
forming over the region which will help to limit some of the
convection allowing for more isolated thunderstorms to occur. Any
thunderstorms that occurs today may turn into supercells as the
environment shows current shear values of 30 to 40 kts and cape of
3500 to 5000 j/kg powerful. This would support large hail
formation and damaging winds with even a tornado or two being
possible. The moisture amounts are indicative that at least
isolated flash flooding may occur as rain rates from the strongest
storms can be very high. The rain showers and thunderstorms will
progress with the trough in a W to E fashion across the
panhandles through the evening. They may end early in the SE as
convection this morning could have produced a more stable
environment there. The moisture and instability will shift ever
eastward so be the late evening to overnight hours the rain
showers and thunderstorms are likely to depart the area.

Monday should see mainly fairer and drier conditions as the
moisture will have shunted off to the east. There will still be a
very low chance that enough moisture is retained in far eastern
panhandles to spark off a rain shower or thunderstorm. Even if
this moisture is retained the overall environment is likely to
become caped making it even harder for rain showers and
thunderstorms to form. Given the very low chance and the cap these
rain showers and thunderstorms are currently not reflected within
the forecast. Otherwise it will be a hot day with lighter winds
not atypical for summer.

SH

&&

.LONG TERM ...
(Tuesday through next Saturday)
Issued at 232 PM CDT Sun Jun 2 2024

Tuesday will be on the hot side behind a weak front as a sfc low
dips south in the wake of an upper trough. A northerly breeze will
keep highs cooler in the north, but strong daytime heating should
still take place through the day. Current NBM guidance has highs
ranging from low 90s in the northern Panhandles to upper 90s
around 100 degrees in the southern Texas Panhandle. While this
gradient is likely to exist, some guidance suggests temperatures
will ultimately be a few degrees cooler or at least shunted
further south. Regardless, warm conditions in the 90s are expected
Tue-Thu with upper level ridging in place.

It still looks like we could be greeted with chances of showers
and storms once again later this week towards the weekend. While
the broad synoptic pattern looks to favor continued ridging,
latest suites of model data continue to hint at moisture return
and subtle perturbations within northwest flow capable of
diurnally driven convection Fri-Sun. Details are still unclear so
check back as changes to the long term outlook are made.

Harrel

&&

.AVIATION...
(00Z TAFS)
Issued at 540 PM CDT Sun Jun 2 2024

This afternoon and evening another round of rain showers and
thunderstorms is passing across the panhandles from W to E. KAMA
and KGUY are likely to be impacted by these storms in the early
evening. A few of the storms can become strong to severe with
large hail and damaging winds being the main threat. Even tornados
cannot be ruled out. Winds will be gusty from the south through
the evening before becoming weaker during the overnight hours.
Monday will see a boundary pass through the panhandles during the
mid morning shifting the winds at least briefly to the NW however
the winds will remain weak.

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                63  96  63  98 /  30   0   0   0
Beaver OK                  63  93  64  93 /  50  10   0  10
Boise City OK              56  91  59  91 /  10  10   0   0
Borger TX                  65  98  65 100 /  30   0   0   0
Boys Ranch TX              61  97  62  99 /  10   0   0   0
Canyon TX                  61  96  61  98 /  20   0   0   0
Clarendon TX               63  95  63  98 /  50   0   0   0
Dalhart TX                 57  93  56  94 /  10   0   0   0
Guymon OK                  60  92  61  93 /  30   0   0   0
Hereford TX                61  97  61 100 /  10   0   0   0
Lipscomb TX                64  93  65  95 /  40  10  10  10
Pampa TX                   63  95  64  96 /  40  10   0   0
Shamrock TX                65  95  63  98 /  50  10  10   0
Wellington TX              66  96  64 100 /  50  10  10   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...98
LONG TERM....38
AVIATION...98
Hazardous weather outlook, Jun 2, 2:54 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
254 PM CDT Sun Jun 2 2024

OKZ001>003-TXZ001>020-317-030800-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
254 PM CDT Sun Jun 2 2024

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected to develop in the western panhandles
then travel across the panhandles late this afternoon and
evening. Some storms may become severe with large hail, damaging
winds, and even tornados.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

High temperatures may approach 105 degrees at the Palo Duro Canyon
State Park on Tuesday afternoon, and a Heat Advisory may be
needed.

Thunderstorms are possible Thursday night through Saturday across
the Oklahoma and Texas Panhandles. A few storms may become
severe, with large hail and damaging winds the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed in the late afternoon and
evening.

In the hours before

Special weather statement, Jun 2, 5:43 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Amarillo TX
543 PM CDT Sun Jun 2 2024

TXZ007-008-022330-
Hutchinson TX-Moore TX-
543 PM CDT Sun Jun 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN HUTCHINSON AND
SOUTHEASTERN MOORE COUNTIES THROUGH 630 PM CDT...

At 543 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Lake Meredith, or 13 miles east of Dumas, moving east
at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Stinnett and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for the Panhandle
of Texas.

&&

LAT...LON 3571 10181 3586 10184 3600 10135 3574 10128
TIME...MOT...LOC 2243Z 257DEG 30KT 3580 10173

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Vanden Bosch
Local storm report, Jun 2, 6:11 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Amarillo TX
611 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Hail             1 N Bushland            35.21N 102.06W
06/02/2024  M0.88 Inch       Potter             TX   Public

&&

TLH
Local storm report, Jun 2, 6:28 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
628 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             7 NW Canyon             35.06N 102.01W
06/02/2024  M1.00 Inch       Randall            TX   Public

&&

TLH
Local storm report, Jun 2, 6:41 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
641 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     Tstm Wnd Gst     6 ENE Amarillo          35.22N 101.72W
06/02/2024  M61 MPH          Potter             TX   ASOS

&&

TLH
Local storm report, Jun 2, 6:48 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
648 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             4 NW Timbercreek Canyon 35.10N 101.87W
06/02/2024  M1.25 Inch       Randall            TX   Public

&&

TLH
Local storm report, Jun 2, 6:52 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
652 PM CDT Sun Jun 2 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             6 SSW Amarillo          35.13N 101.87W
06/02/2024  E1.25 Inch       Randall            TX   Public

&&

TLH

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:24 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter39 min
Jun 2, 8:07 PM CDTSpecial Weather StatementAMARoberts38 min
Jun 2, 8:10 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hemphill, Hutchinson, Roberts, Wheeler65 min
Jun 2, 8:58 PM CDTSpecial Weather StatementAMAWheeler47 min
Jun 2, 8:59 PM CDTSpecial Weather StatementAMAGray46 min
Jun 2, 9:29 PM CDTSpecial Weather StatementAMACollingsworth61 min
Jun 3, 12:16 AM CDTSpecial Weather StatementAMAWheeler29 min
Jun 3, 12:46 AM CDTSpecial Weather StatementAMAWheeler29 min
Jun 3, 1:04 AM CDTSpecial Weather StatementAMAHemphill26 min
Jun 3, 2:05 AM CDTSpecial Weather StatementAMAWheeler25 min
Jun 3, 6:07 AM CDTSpecial Weather StatementAMAHemphill, Lipscomb38 min
Jun 3, 4:58 PM CDTSpecial Weather StatementAMALipscomb32 min
Jun 3, 5:18 PM CDTSevere Thunderstorm Warning Considerable damage threatAMALipscomb, Ochiltree57 min
Jun 3, 5:35 PM CDTAreal Flood AdvisoryAMALipscomb, Ochiltree114 min
Jun 3, 6:01 PM CDTSevere Thunderstorm WarningAMAOchiltree59 min
Jun 3, 6:20 PM CDTAreal Flood AdvisoryAMAOchiltree68 min
Jun 3, 6:31 PM CDTSpecial Weather StatementAMADonley29 min
Jun 3, 6:38 PM CDTSevere Thunderstorm Warning Considerable damage threatAMAHutchinson, Moore, Potter33 min
Jun 3, 6:48 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley24 min
Jun 3, 6:55 PM CDTSpecial Weather StatementAMAOchiltree35 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.